# SDR 2001FA0000075

- Difficulty date: May 9, 2001
- Submitted: July 9, 2001
- Operation: General aviation
- Make and model: Emb EMB-145
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Part number: KSC270720V
- Part serial: KC1231
- Condition: Failed
- Location: Hinge Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECEIVING INSPECTION FLAT NUT IS TESTED ON HOUSING.  WILL SPIN FREELY ON BUT THEN LOCKS UP 50 TO 80 PER CENT FAIL RATE.
